Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 430365, 9 pages
http://dx.doi.org/10.1155/2014/430365
Research Article

Marcinkiewicz Integral Operators and Commutators on Herz Spaces with Variable Exponents

School of Mathematics and Physics, Anhui Polytechnic University, Wuhu 241000, China

Received 26 July 2014; Accepted 21 September 2014; Published 15 October 2014

Academic Editor: Dashan Fan

Copyright © 2014 Liwei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. M. Stein, “On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz,” Transactions of the American Mathematical Society, vol. 88, pp. 430–466, 1958. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Benedek, A.-P. Calderón, and R. Panzone, “Convolution operators on Banach space valued functions,” Proceedings of the National Academy of Sciences of the United States of America, vol. 48, pp. 356–365, 1962. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Y. Ding, D. Fan, and Y. Pan, “Weighted boundedness for a class of rough Marcinkiewicz integrals,” Indiana University Mathematics Journal, vol. 48, no. 3, pp. 1037–1055, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Torchinsky and S. L. Wang, “A note on the Marcinkiewicz integral,” Colloquium Mathematicum, vol. 60-61, no. 1, pp. 235–243, 1990. View at Google Scholar · View at MathSciNet
  5. Y. Ding, S. Lu, and K. Yabuta, “On commutators of Marcinkiewicz integrals with rough kernel,” Journal of Mathematical Analysis and Applications, vol. 275, no. 1, pp. 60–68, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Ding, S. Lu, and P. Zhang, “Weighted weak type estimates for commutators of the Marcinkiewicz integrals,” Science in China A, vol. 47, no. 1, pp. 83–95, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. P. Zhang, “Weighted endpoint estimates for commutators of Marcinkiewicz integrals,” Acta Mathematica Sinica, vol. 26, no. 9, pp. 1709–1722, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. S. Lu, “Marcinkiewicz integral with rough kernels,” Frontiers of Mathematics in China, vol. 3, no. 1, pp. 1–14, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. Y. P. Chen and Y. Ding, “Lp boundedness of the commutators of Marcinkiewicz integrals with rough kernels,” Forum Mathematicum, 2013. View at Publisher · View at Google Scholar
  10. Y. M. Chen, S. Levine, and M. Rao, “Variable exponent, linear growth functionals in image restoration,” SIAM Journal on Applied Mathematics, vol. 66, no. 4, pp. 1383–1406, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Harjulehto, P. Hästö, Ú. V. Lê, and M. Nuortio, “Overview of differential equations with non-standard growth,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 12, pp. 4551–4574, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. O. Kováčik and J. Rákosník, “On spaces Lpx and Wk, px,” Czechoslovak Mathematical Journal, vol. 41, no. 4, pp. 592–618, 1991. View at Google Scholar · View at MathSciNet
  13. D. Cruz-Uribe, A. Fiorenza, J. M. Martell, and C. Pérez, “The boundedness of classical operators on variable Lp spaces,” Annales Academiae Scientiarum Fennicae Mathematica, vol. 31, no. 1, pp. 239–264, 2006. View at Google Scholar · View at MathSciNet
  14. L. Diening, P. Harjulehto, P. Hästö, and M. Ruzicka, Lebesgue and Sobolev Spaces with Variable Exponents, vol. 2017 of Lecture Notes in Mathematics, Springer, Heidelberg, Germany, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. D. V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue Spaces: Foundations and Harmonic Analysis, Applied and Numerical Harmonic Analysis, Birkhäuser, Basel, Switzerland, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. Izuki, “Herz and amalgam spaces with variable exponent, the Haar wavelets and greediness of the wavelet system,” East Journal on Approximations, vol. 15, no. 1, pp. 87–109, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. Izuki, “Commutators of fractional integrals on Lebesgue and Herz spaces with variable exponent,” Rendiconti del Circolo Matematico di Palermo: Second Series, vol. 59, no. 3, pp. 461–472, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. H. B. Wang, Z. W. Fu, and Z. G. Liu, “Higher-order commutators of Marcinkiewicz integrals on variable Lebesgue spaces,” Acta Mathematica Scientia A, vol. 32, no. 6, pp. 1092–1101, 2012. View at Google Scholar · View at MathSciNet
  19. Z. G. Liu and H. B. Wang, “Boundedness of Marcinkiewicz integrals on Herz spaces with variable exponent,” The Jordanian Journal of Mathematics and Statistics, vol. 5, no. 4, pp. 223–239, 2012. View at Google Scholar
  20. A. Almeida and D. Drihem, “Maximal, potential and singular type operators on Herz spaces with variable exponents,” Journal of Mathematical Analysis and Applications, vol. 394, no. 2, pp. 781–795, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Z. Lu, D. C. Yang, and G. E. Hu, Herz Type Spaces and Their Applications, Science Press, Beijing, China, 2008.
  22. X. W. Li and D. C. Yang, “Boundedness of some sublinear operators on Herz spaces,” Illinois Journal of Mathematics, vol. 40, no. 3, pp. 484–501, 1996. View at Google Scholar · View at MathSciNet
  23. M. Izuki, “Vector-valued inequalities on HERz spaces and characterizations of HERz-Sobolev spaces with variable exponent,” Glasnik Matematički, vol. 45, no. 65, pp. 475–503, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. L. Wang and L. Shu, “Higher order commutators of Marcinkiewicz integral operator on Herz-Morrey spaces with variable exponent,” Journal of Mathematical Research with Applications, vol. 34, no. 2, pp. 175–186, 2014. View at Google Scholar · View at MathSciNet
  25. B. Dong and J. Xu, “New Herz type Besov and Triebel-Lizorkin spaces with variable exponents,” Journal of Function Spaces and Applications, vol. 2012, Article ID 384593, 27 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet